Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Red spots on torso, rashes on stomach, welts, spots spreading to hips, below breasts. Causes?

Hi ! I had got out of the shower the other day while my friend was here. She noticed medium sized to small flat red spots on both sides of my torso. Prior to that I was showing her the little rash on my stomach which we figured would be fungus. So I told her that the flat red spots on the side of my torso were nothing due to the fact that I have sensitive skin and when I scratch , My skin welts up. This happened two days ago. Today it is slightly itchy but it spreading towards my underneath my breasts and I found more spots on my hips. What could this be?
Asked On : Sat, 8 Dec 2012
Answers:  1 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Red spots and itchy lesions are called wheals.wheals are classical of acute is caused by food allergens.dyes and insect stings etc.rule out them and use a antihistamine and calamine lotion
Answered: Thu, 8 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor